MAUDE Adverse Event Report: BIOMEDICAL ENTERPRISES, INC. TRIAD; SE-181508TRC

BIOMEDICAL ENTERPRISES, INC. TRIAD; SE-181508TRC
Model Number SE-181508TRC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/15/2015
Type of Reportable Event Malfunction
Event or Problem Description
One triad implant (se-181508trc) was inserted on unknown date.On (b)(6) 2015, broken implant was removed, it was returned to manufacturer on unknown date.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.

Brand Name
TRIAD
Common Device Name
SE-181508TRC
Manufacturer (Section D)
BIOMEDICAL ENTERPRISES, INC.
14785 omicron dr., suite 205
san antonio TX 78245
MDR Report Key5694923
Report Number1649263-2016-00032
Device Sequence Number103725
Product Code JDR
UDI-Device Identifier00810633021613
UDI-Public00810633021613
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133844
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberSE-181508TRC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/02/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1